Medical Minute: Black People Who Take The Drug LISINOPRIL For Hypertension Are At Increased Risk Of Death

Views: 12677
The Petty Room

If you are black and you have been prescribed the drug Lisinopril for hypertension by your Doctor and experience hives; severe stomach pain, difficult breathing; swelling of your face, lips, tongue, or throat., stop taking it immediately and head to the emergency room.

According to a PSA Black people who took the drug are at a greater risk of developing Angioedema (which can kill you quickly) caused by Lisinopril.  Angioedema is swelling of the face, lips, mouth, tongue, & back of throat and can be fatal.

Here are some pics of the side effects of Lisinopril.

14264151_499389320260755_934815020368968104_n

 

 

Comments: 2

Your email address will not be published. Required fields are marked with *

  1. To whom it may concern I took lisinophil three years ago I was carried to hospital for 5 days in I C U and still today I swell up every now and then my doctor said it’s not the pills I took but I never had anything like this before I took Lisinophil, what can I do.